# SDR HBK2002F00000

- Difficulty date: August 13, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N808CD
- Make and model: Cirrus SR22
- Aircraft serial: 0114
- Engine: Cont IO550*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Part number: MS178268
- Condition: Missing
- Location: Fork Retainer
- Part time: 494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AIRCRAFT NOSE GEAR, FOUND NOSE FORK RETAINER NUT AND WASHER STACK MISSING.  NO EVIDENCE OF HARDWARE EVER BEING INSTALLED.  NO SHEARED COTTER PIN.  POSSIBLE NOSE FORK SEPARATION COULD HAVE OCCURRED CIRRUS SB HAD NOT BEEN ACCOMPLISHED.
